# SDR HNAA2019090900265

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO DUE NO T/O CONFIG BRAKE WARNING AT 60KTS. NO EMERGENCY. CREW/PAX OKAY. MESSAGE CLEARED AND A/C IS GOOD TO GO BY MAINTENANCE.
